# SDR DALA2024081408114

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,582 hours, 41,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING FWD ''EXIT'' PLACARD/SIGN. MAINTENANCE RE-INSTALLED EXIT SIGN COVER REF B717 AMM 33-51. (LP #6186440)
